Side Effects That Arise After CAG (cardiac Catheterization)?

Illustration of Side Effects That Arise After CAG (cardiac Catheterization)?
Illustration: Side Effects That Arise After CAG (cardiac Catheterization)? healthtravellersworldwide.com

Mav I want to ask. My father last Thursday took a cardiac cag. And the results in the right heart there are 2 blockages. The doctor advised my father to rest for five days after the cag … but my father was annoyed … and when Sunday his chest was complaining of tightness. What I want to ask. Is that the effect of cag heart? And what should be done?

1 Answer:

Hello, thank you for asking at HealthReplies.com
CAG or coronary angiography or cardiac catheterization is an examination procedure performed by inserting a catheterization tube in the arteries of the groin or arm folds into the arteries of the heart or coronary arteries. After the catheter tube reaches the heart, the doctor will insert a contrast agent into the arteries and chambers of the heart. Then take a photo using an X-ray machine. So the doctor gets a detailed picture of the heart arteries, heart valves and chambers.
This examination is carried out under the effect of the anesthetic and has a risk of action, although rarely. Therefore, after the examination there are several things that the patient must do, namely rest and drink lots of water. At least 24-hour special treatment can be treated at the hospital or at home, depending on the condition of the severity of the patient. Special treatment can be recommended by the doctor for longer, this also depends on the severity of the patient's condition.
As for the tightness felt by your father, after 3 days of undergoing examination, it can be a risk of action or it can also be a journey of heart disease experienced.
Ask your father to rest, then position in a half-sitting position. Give the medicine that the doctor prescribes, take it as recommended by the doctor. Lead your father to breathing relaxation, by taking a deep breath and then exhaling slowly through the mouth. If the complaint gets worse, accompanied by swollen feet or chest pain radiating to the jaw, shoulder and left arm, immediately consult a doctor who does the action. So that further tests can be done to find out the cause.
Thus hopefully useful.

: by

Related Question

Furosemide Side Effects?

Furosemide Side Effects?

(9 months ago)

, can after taking furosemide cause not sweating when exercising?...

Swollen Stomach Accompanied By Nausea, Vomiting Every Meal In Patients With Chronic Kidney Failure?

Swollen Stomach Accompanied By Nausea, Vomiting Every Meal In Patients With Chronic Kidney Failure?

(12 months ago)

good afternoon …. r nibu I was convicted of chronic kidney disease, last week hospitalization due to Hb too low. After d home my mother’s condition is still not stable,...

Right Back Pain After Hitting It So It Is Difficult To Walk?

Right Back Pain After Hitting It So It Is Difficult To Walk?

(9 months ago)

I am 24 years old, I want to ask this, my right waist often hurts. I used to have an accident and my waist was hit by a very hard impact so I was difficult to sit for 1 month due t...

Leave a Reply

Your email address will not be published. Required fields are marked *